# SDR ASAA2025051157883

- Difficulty date: May 11, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N934AK
- Make and model: Boeing 737-9
- Aircraft serial: 43374
- Aircraft time: 11,853 hours, 3,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER FA " EXIT" SIGN NEAR R1 DOOR, OVER GALLEY TRASH HAS FALLEN OFF HOUSING. GROUNDED - YES. REPLACED LENSE COVER IN REF TO AMM 33-51-01.
